, Volume 192, Issue 1, pp 55-69
Date: 26 Apr 2012

W 2,1 regularity for solutions of the Monge–Ampère equation

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

In this paper we prove that a strictly convex Alexandrov solution u of the Monge–Ampère equation, with right-hand side bounded away from zero and infinity, is \(W^{2,1}_{\mathrm{loc}}\) . This is obtained by showing higher integrability a priori estimates for D 2 u, namely D 2 uLlog k L for any k∈ℕ.